# SDR SWAA2022020487186

- Difficulty date: November 19, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L1 ENTRANCE DOOR SILL I/B STIFFNER HAS CORROSION. / REMOVED AND REPLACED L-1 DOOR SILL STIFFNER IAW BOEING 737 DWG 141A8110 ID 0011 REV-
